# SDR YENA200584

- Difficulty date: December 3, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N544JB
- Make and model: Airbus A320-232
- Aircraft serial: 1835
- Aircraft time: 14,006 hours, 5,011 cycles
- Engine: Iae V2500A1
- System (JASC): 3140 · Central Computers
- Part: Computer
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR FAULT MASTER WARN, COULD NOT CANCEL, RETARD COULD NOT CANCEL, RETURNED 5-8 MIN CONTINUOUS. DEBRIEF FLT CREW FOR FAULT DETAILS, AFTER GEAR UP NLG MASTER WARN ILLUM, NR 1 ENG FIRE TEST ILLUM BRIEFLY. NO AUTO THR OR AP. ON APPR LGB NO RA CALLOUTS. CREW STATED A/C FLEW NML.  REVIEWED PFR, FOUND RA1 FAULT (344233) NO ECAM LAST FLT FOUND. OPENED NLG DRS, INSP NLG PROX SENS, HARNESS CON AT J-BOX.  NO DEFECTS. PERFORMED CFDS SELF TEST, RAMPDWN ON RA1, RA2-PASSED, LGCIU 1, 2 SELF TEST/GRD SCN, PASSED. FCU 1, 2, SELF TEST PASSED. PFMD CENT WARN SYS GRND SCAN, REPLACED SDAC AS PRECAUTION. REPLACED RA 1, NR 1 FWC, XLD DATABASE FR/ NR2 FWC.  REPLACED NR2 FWC. NO FAULTS. PERFORMED CAT 3 LAND TEST.  A/C OK FOR CAT 3.
